MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 6 4MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 6 4MM; KNEE FEMORAL ACCESSORY
Catalog Number 154906001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.No device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2025 that the patient was revised due to infection.An articulating spacer and antibiotics were placed.Doi: unknown, dor: (b)(6) 2025, affected area: left knee.

Brand Name
ATTUNE POS FEM AUG SZ 6 4MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21763928
Report Number1818910-2025-05061
Device Sequence Number8490989
Product Code JWH
UDI-Device Identifier10603295383079
UDI-Public(01)10603295383079(17)300630(10)J8511J
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number154906001
Device Lot NumberJ8511J
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale